# SDR AU971480

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Scroll
- Part number: 269A853311
- Condition: Failed
- Location: Eng Air Baffle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SCROLL ASSEMBLY LOWER MOUNT SEPARATED. UPPER RH BRACKET PNO 269A8597 WAS ALSO FOUND TO BE UNSERVICEABLE. THE SCROLL WAS FOULING ON THE IMPELLER.
